Lancaster EPrints

Deep inelastic limit in a model with Regge cuts

Tucker, Robin and Zakrzewski, W. J. (1973) Deep inelastic limit in a model with Regge cuts. Il Nuovo Cimento A, 16 (1). pp. 161-177. ISSN 0369-3546

Full text not available from this repository.

Abstract

The high-energy fixed-angle limit in a dual model with Regge cuts is discussed. The model is generalized to multiparticle and inclusive processes. The hadronic deep inelastic limit of one-particle inclusive reactions is obtained and its general features discussed.

Item Type: Article
Journal or Publication Title: Il Nuovo Cimento A
Subjects:
Departments: Faculty of Science and Technology > Physics
ID Code: 74862
Deposited By: ep_importer_pure
Deposited On: 01 Aug 2015 00:02
Refereed?: Yes
Published?: Published
Last Modified: 30 Aug 2017 14:45
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/74862

Actions (login required)

View Item